Plan Your Attendance

Learn, plan, network, and have some fun at Basware Connect 2019. Click a date to see what sessions and events we have in store!

 

Tuesday, April 23rd

Wednesday, April 24th

Thursday, April 25th

Tuesday, April 23, 2019

Registration Opens

Check into the conference and mix-in-mingle with fellow attendees and Baswareans. 

Duration: 1 hour 30 min.

5:00 PM 

Tuesday  |  3rd Floor Atrium

Welcome Dinner on the Chicago River

Kick-off the conference in style with an architecture tour of Chicago on the Odyssey. Meet in The Langham hotel lobby by 6:30 pm to join. Sponsored by Mastercard TrackTM

Trolley Departs: 6:30 PM   |  Cruise Departs: 7:00 PM

 

6:30 PM

Tuesday  |  Langham & Odyssey Cruises

 

Wednesday, April 24, 2019

Networking Breakfast

Duration: 1 hour

8:00 AM

Wednesday | Pavilion

Visible Commerce: See the Difference

Opening Keynote by Eric Wilson, GM North America, Basware

People have always been at the heart of trade and, while that has remained steady since the very first business transaction, the way we interact with each other during trade has changed dramatically. From the bartering of physical goods, to exchanging currency for items and labor, to an interconnected virtual world where goods and services are rapidly purchased across physical boundaries without people ever communicating, meeting, or even seeing an actual exchange – the pace and scope of trade has absolutely propelled business forward - but at a cost. We no longer see business happening and that has set the stage for disruption: from security issues to global shifts in compliance and supply chain. Now it’s time for the same technology that drove this evolution to bring trade back into view -- it’s time to see and understand how we do business in a digital world; it’s time for visible commerce.

Duration: 45 min.

9:00 AM 

Wednesday | Devonshire

When Financial and Operational Worlds Collide

Keynote with Jason Busch, co-founder of Spend Matters

Duration: 45 min.

9:45 AM

Wednesday | Devonshire

Networking Break

View product feature-ettes, visit the Basware Genius Bar and enjoy refreshments.

Duration: 30 min.

10:30 AM

Wednesday  |  Devonshire Lobby

Breakout Sessions

Feet on the Ground, Head in the Clouds

Session with Dave Danko of HCR ManorCare
 

Moving from an on-premise purchase-to-pay solution to a cloud-based application is not always easy - but it is possible to keep your feet on the ground while you dream of bigger, brighter future in the cloud. Join us for this exciting session to hear Dave Danko of HCR ManorCare describe their transformation project with Basware and learn first-hand from a team that has gone before you on this journey. Dave will tell when you should follow in their footsteps and what paths to avoid for a smooth transition. You’ll walk away with best practices, tips and tricks for the transformation, and dos and don’ts from lessons learned.

Bring Purchase to Pay Full Circle: Strive for Continuous Improvement with a 360 Evaluation

Session with Ryan Martens of Mohawk

You’ve implemented an automation solution - so what’s next? Two words: optimization and prioritization. Join us for this breakout session to hear Ryan Martens from Mohawk and Andrea Garson of Basware explain how they crafted a roadmap for success for Mohawk based on the Basware 360 Evaluation. Bringing together business priorities, benchmarking, and solutions for challenges, this team engineered a continuous improvement plan that ensured Mohawk would meet the goals they set out to achieve and mature processes for the future. Learn how you can do the same with this proven method for measuring performance and achieving goals.

Duration: 45 min.

11:00 AM

Wednesday  |  Cambridge & Chelsea

Lunch

Sponsored by Velocity Technology Solutions

Duration: 90 min.

12:00 PM

Wednesday | Pavilion

Breakout Sessions

Breakout: Lessons Learned on the Road to a Global P2P Rollout
Session with Rhonda Watkins and Lauren Braddock at Sonoco
 
Rolling out a purchase-to-pay solution globally is no small feat. Defining your goals, vetting and selecting a provider, configuring a rollout strategy for successful change management, and fastracking your company’s ROI are only a few of the tasks faced during a kickoff of this calliber. So, how can you be sure you’ve chosen the best team to help you tackle challenges and achieve your goals? Join us for a conversation with Sonoco’s Rhonda Watkins and Lauren Braddock along with Basware’s Ewout Vocking on lessons learned and teams formed during their global P2P solution rollout.
 
 
The First Rule of P2P is You DO Talk About It
Session with Lora Cummings at GoodLife Fitness
 

Your purchase-to-pay solution is only effective if people know about it and use it -- every single time. User adoption is absolutely the most critical aspect of success when automating processes and moving to a digital work space. Join Lora Cummings of GoodLife Fitness for some hand-to-hand training tips to engage your users, show them how the P2P solution fits into their daily work life, and encourage them to use the solution to buy all their goods and services.

Duration: 45 min.

1:30 PM

Wednesday | Cambridge & Chelsea

Roundtable Discussion: Closing Your Supplier Visibility Gaps

Session lead by Greg Leven, VP, Enterprise Partnerships at Mastercard

Sponsored by Mastercard TrackTM

Duration: 60 min.

2:30 PM

Wednesday | Devonshire

Networking Break

View product feature-ettes, spend time with product experts at the Basware Genius Bar and enjoy refreshments with fellow attendees and Baswareans.

Duration: 60 min. 

3:15  PM

Wednesday | TBD

Being a Change Agent

Keynote with Derrek Kayango, The Global Soap Project

Derrek Kayango is a former refugee turned global human rights activist and former CEO. In Derrek's keynote, he will share his remarkable story of transformation to illustrate the power of creativity and observation to solve any challenge.

 

Duration 60 min. 

4:15 PM 

Wednesday | Devonshire

Customer Award Recognition

Presented by Tommy Benston, Vice President of Customer Success at Basware. 

Duration: 15 min.

5:15 PM

Wednesday I Devonshire

Client Appreciation Dinner

Swim over to the Shedd Aquarium for an evening of dinner, drinks, live music and dancing with colleagues, Baswareans and over 32,000 sea creatures.

Transportation Departs: 6:30 PM  |  Event Begins: 7:00 PM

Duration: 4 hours

7:00 PM 

Wednesday | The Shedd Aquarium

Thursday, April 25, 2019

Networking Breakfast

Sponsored by Protiviti

Duration: 60 min.

8:00 AM 

Thursday | Pavilion

Just Between You and the Analysts

Featuring Analysts from Forrester, The Hackett Group, and Orbit2Transformation; moderated by Lindsay Munn of Basware 

They don’t have a crystal ball, but this panel of source-to-pay experts from Forrester, The Hackett Group, and Orbit2Transformation do have valuable insights into the future of our industry. During this panel discussion, these analysts will answer questions related to talent, technology, and transformation in the evolving landscape of source to pay and what you need to know to navigate an increasingly digital world.

Duration: 60 min.

9:00 AM 

Thursday | Devonshire

Feelings Aren’t Facts

Keynote with Michael Parzei of Mohawk

Decisions for your business have to be made with your head, not your heart. But that doesn’t mean data can’t also drive a change of heart. Learn how Michael Parzei at Mohawk won accolades for his team - and industry recognition for their work - by automating the AP process and leveraging powerful analytics. Using data visualization and insights to track continuous improvement, Michael was able to not only demonstrate the return on investment of the solution but also change the perception of his AP team, showing the value they deliver to the business and their colleagues every day.  

Duration: 45 min.

10:00 AM

Thursday | Devonshire

Networking Break

View product feature-ettes, visit the Basware Genius Bar and enjoy refreshments.

Duration: 30 min.

10:45 AM

Thursday | TBD

Breakout Sessions

Getting Smarter about Payment Plans with Basware

Session with Tiffany Miller, WP Carey

Innovative technology like SmartPDF, SmartCoding, and payment plans are helping AP teams move faster and automate more of their process - like exception handling and recurring invoices. Customers using these features are benefiting from increased efficiency, improved accuracy, more cost savings, and a smoother process. Join this session to learn more about the innovations that are revolutionizing how AP works. You’ll also hear how Tiffany Miller from WP Carey is embracing payment plans with her team to automate recurring invoices, create a more touchless process, and ensure visibility over more spend for the company.

How to Implement for and Sustain Ongoing Success

Session with Andrew Dos Santos & Brendan Blok, Basware

Basware's Business Services will discuss the roles and KPIs you should be concerned with before and following your implementation. Beyond that, we'll help you plan phases from just getting started to full maturity of your services. Additionally, we'll cover how you and your teams can ensure you are taking advantage of the latest and greatest and staying ahead of your peers when it comes to P2P success.

Session description subject to change.

Duration: 45 min. 

11:15 AM

Thursday | Cambridge & Chelsea

Lunch

Duration: 60 min.

 

12:00 PM 

Thursday | Pavilion

Surely Basware’s Got It

Session with Sami Peltonen and Pramod Prabhu, Basware

The Connect stage is welcoming back crowd favorite, Sami Peltonen, to discuss the latest and greatest from the Basware R&D lab. He’ll recap Basware’s most exciting features of 2018 and unveil what’s in store for 2019. Come ready with questions and listen for Sami’s signature phrase, “Sure, sure” - because Basware has the functionality you need, for sure.

Duration: 45 min. 

1:00 PM

Thursday | Devonshire

Customer-First Means YOU Are Visible

Session with Tommy Benston and Kina Martin, Basware

Visibility is a key theme of this user conference and of the brand promise Basware offers to you as a customer. As we wrap-up the event, we’ll discuss the methodology Basware is applying for the future to ensure that we keep you front and center of everything we do and how our partnership seeks to make you, your team, your challenges, your achievements, and your ultimate success visible in the ways you want.

Duration: 45 min. 

1:45 PM

Thursday | Devonshire

Conference Adjourns

2:30 PM

    “It was great listening to users speak about their experiences with the product and hearing a customer talk was very beneficial to me personally.”
    “We really enjoyed the social aspect, mingling with others who use the product in a less formal setting makes it easier to break the ice and just talk.”

Still Need to Register for Connect 2019?

April 23-25, 2019 | Chicago, IL

Join us at Basware Connect, where finance and procurement professionals come together to discuss trends in technology and the impact they will have on our future.

Register Now
Meet the Speakers

BROUGHT TO YOU BY:

partner-85.png
partner-canvas.png
partner-dropbox.png

CONNECT AROUND THE WORLD!